Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 836312, 10 pages
Research Article

Quantifying Poincare’s Continuation Method for Nonlinear Oscillators

Pontificia Universidad Javeriana, Cali 760031, Colombia

Received 16 June 2015; Accepted 5 August 2015

Academic Editor: Weinian Zhang

Copyright © 2015 Daniel Núñez and Andrés Rivera. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Daniel Núñez and Andrés Rivera, “Quantifying Poincare’s Continuation Method for Nonlinear Oscillators,” Abstract and Applied Analysis, vol. 2015, Article ID 836312, 10 pages, 2015. doi:10.1155/2015/836312